2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Year: 2002 [rss]
2002
J. L. Flores, M. Sánchez. Geodesics in stationary spacetimes. Application to Kerr spacetime Int. J. Theor. Phys. Group Theory Nonlinear Opt. 8 (2002) no. 3 , 319–336. MathScinet [bib]
J. L. Flores, M. Sánchez. Geodesic connectedness of multiwarped spacetimes J. Differential Equations 186 (2002) no. 1 , 1–30. MathScinet [bib] [doi]
A. Romero, M. Sánchez. Projective vector fields on Lorentzian manifolds Geom. Dedicata 93 (2002) , 95–105. MathScinet [bib] [doi]
J. M. Latorre, A. Romero. Uniqueness of noncompact spacelike hypersurfaces of constant mean curvature in generalized Robertson-Walker spacetimes Geom. Dedicata 93 (2002) , 1–10. MathScinet [bib] [doi]
S. M. Lyu, J. D. Pérez, Y. J. Suh. On real hypersurfaces in a quaternionic hyperbolic space in terms of the derivative of the second fundamental tensor Acta Math. Hungar. 97 (2002) no. 1-2 , 145–172. MathScinet [bib] [doi]
J. Arroyo, M. Barros, O. J. Garay. Relativistic particles with rigidity generating non-standard examples of Willmore-Chen hypersurfaces J. Phys. A 35 (2002) no. 32 , 6815–6824. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. A topological method for geodesic connectedness of space-times: outer Kerr space-time J. Math. Phys. 43 (2002) no. 10 , 4861–4885. MathScinet [bib] [doi]
M. Gutiérrez, F. J. Palomo, A. Romero. A Berger-Green type inequality for compact Lorentzian manifolds Trans. Amer. Math. Soc. 354 (2002) no. 11 , 4505–4523. MathScinet [bib] [doi]
M. Barros. Critical points of Willmore-Chen tension functionals Chapter in Differential geometry, Valencia, 2001 World Sci. Publ., River Edge, NJ (2002) , 72–83. MathScinet [bib]
A. M. Candela, A. Salvatore, M. Sánchez. Periodic trajectories in Gödel type space-times Nonlinear Anal. 51 (2002) no. 4, Ser. A: Theory Methods , 607–631. MathScinet [bib] [doi]
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz. The Lambert quadrilateral and tessellations in the hyperbolic plane Int. Math. J. 2 (2002) no. 8 , 777–795. MathScinet [bib]
M. Barros. Geometry and dynamics of relativistic particles with rigidity Gen. Relativity Gravitation 34 (2002) no. 6 , 837–852. MathScinet [bib] [doi]
R. Bartolo, A. Germinario, M. Sánchez. A note on the boundary of a static Lorentzian manifold Differential Geom. Appl. 16 (2002) no. 2 , 121–131. MathScinet [bib] [doi]
R. Bartolo, A. Germinario, M. Sánchez. Convexity of domains of Riemannian manifolds Ann. Global Anal. Geom. 21 (2002) no. 1 , 63–83. MathScinet [bib] [doi]
A. N. Bernal, M. P. López, M. Sánchez. Fundamental units of length and time Found. Phys. 32 (2002) no. 1 , 77–108. MathScinet [bib] [doi]
J. D. Pérez. Certain conditions on the second fundamental form of real hypersurfaces in quaternionic space forms In Proceedings of the Sixth International Workshop on Differential Geometry (Taegu, 2001) Kyungpook Natl. Univ., Taegu (2002) , 19–22. MathScinet [bib]
J. D. Pérez. On Jacobi operators of real hypersurfaces in quaternionic projective space In Proceedings of the Sixth International Workshop on Differential Geometry (Taegu, 2001) Kyungpook Natl. Univ., Taegu (2002) , 11–17. MathScinet [bib]
R. Bartolo, A. Germinario, M. Sánchez. Existence of a closed geodesic on non-compact Riemannian manifolds with boundary Adv. Nonlinear Stud. 2 (2002) no. 1 , 51–69. MathScinet [bib]
J. Arroyo, M. Barros, O. J. Garay. Holography and total charge J. Geom. Phys. 41 (2002) no. 1-2 , 65–72. MathScinet [bib] [doi]
Powered by bibtexbrowser